Econometrica: Jul 1972, Volume 40, Issue 4

A General Formulation of the Lechatelier-Samuelson Principle

https://doi.org/0012-9682(197207)40:4<711:AGFOTL>2.0.CO;2-7
p. 711-717

Werner Oettli, Wolfgang Eichhorn

In this paper a mathematical theorem by Samuelson on what he calls the "LeChatelier principle" is generalized, the generalization being closer to the original formulation of the LeChatelier principle than Samuelson's theorem itself. The results obtained are formulated in terms of systems theory and mathematical programming. Examples concerning cost minimization or profit maximization are included.

Log In To View Full Content

Back